• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Do i need a higher dose

D

detour1

Member
Joined
Oct 28, 2016
Messages
18
I been on 100mg of since may of 2017 and it helps me sleep but I feel like I need to take it early. I used to take it 5;00 and I need to take at 4.30. I am also on it for Paranoid Disorder. I often think people are mad or being mean/rude. I have been getting that on and off I have an appointment next week. do you think its time to increase the dose ? how do i bring this up with my doctor
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,618
Hi Detour1,

As I don't know and I wouldn't like to ask, your' medication details, in that the maximum dose can be taken at any one time, and also us folks on here can't determine, whether if you need to up your dose, that is where your doctor comes in.

Also he or she will be the best one to assess you for your condiition, Just say to the doctor and then let them dictate the meeting, that you have been feeling paranoia, on 100mg, and they might ask you in what way, explain to them like you've done here, and I obviously can't predict nor determine further again, what the doctor who'll you'll see might well do, or not, you might have to be referred if not already, to the CMHT, if you are, then they will be the best people to point you in the right direction.


Good Luck.
 
Top